# SDR AALA990497

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46710
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 879
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER CORRODED HEAVILY ALONG RIGHT SIDE AND UNDERNEATH FLANGE AT STATION 879, STRINGER 52.  CORROSION WAS REMOVED IAW DC1010 MM SRM 52-21-01 VOL II.  REPLACED CORROSION SECTION OF STRINGER 52 WITH NEW STRINGER SECTION AND SPLICE PER AARD 51-01-00-05, ALODINED AND PAINTED SRM 51-21-01 VOL II.  (M)
